Facebook Pixel
Contac Dual Relief Tablets - 18 Tablets

Contac Dual Relief Tablets - 18 Tablets

Sudafed Congestion & Headache Day & Night Capsules 16

Sudafed Congestion & Headache Day & Night Capsules 16

Anadin Extra Triple Action 12 Caplets

Anadin Extra 12 Caplets were developed for the treatment of mild to moderate pain such as headaches, migraines, back and muscle pain, sprains, and swollen joints.

These pain relief tablets also reduce fever and treat the symptoms of cold and flu - including sore throats.

£2.25
Availability: Out of stock
Details

Anadin Extra 12 Caplets are intended for short term use only; if your symptoms persist, see a doctor.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Seek medical attention at once if you take too much, even if you feel well.

More Information
More Information
directions

Please read the instructions on the packaging and enclosed leaflet carefully before use. Adults, the elderly and young persons aged 16+: Take 2 tablets with a drink of water, then if necessary take 2 tablets every 4 hours, not exceeding 8 tablets in 24 hours. Do not give to children under 16 except on the advice of a doctor. Do not exceed stated dose. If you don't get better, talk to a doctor. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Seek medical attention at once if you take too much, even if you feel well.

ingredients

Each film-coated tablet contains Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg as the active ingredients.

For full ingredients please see enclosed leaflet.

CONTAINS PARACETAMOL AND ASPIRIN. Do not take anything else containing paracetamol while taking this medicine. Seek medical attention at once if you take too much, even if you feel well.

Keep out of reach and sight of children.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Anadin Extra Triple Action 12 Caplets
Your Rating